# SDR SWAA2022020428417

- Difficulty date: December 5, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 36,524 hours, 17,282 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING CC#12017-53 HFEC OF OPEN HOLES COMMON TO RIGHT #3 FLIGHT DECK WINDOW FRAME FOUND SECOND HOLE FROM THE BOTTOM TO BE CRACKED RUNNING AFT. / WORK TO BE ACCOMPLISHED ON CUSTOMER CARD 8274-53
